MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿ FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿ FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd facslyric¿ flow cytometer carryover occurred on patient samples.There was no report of patient impact.The following information was provided by the initial reporter: the customer reports that they are seeing trucount beads carrying over into subsequent samples intermittently.Also, their absolute counts when run on multiple tubes are off.Did carryover happened on patient samples? "yes" they are seeing trucount bead carry over in patient samples.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following field has been updated with corrected information: d.4.Unique identifier (udi) #: (b)(4).The following fields have been updated with corrected information: h.6 imdrf annex b: b21.H.6 imdrf annex c: c21.H.6 imdrf annex d: d16.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation results, the reported issue of carryover was confirmed.The potential cause was determined to be fluidics tubing and p1 pump failures.The field service engineer (fse) investigated the issue and replaced the fluidics tubing and the p1 pump and its fitting, which resolved the issue and returned the instrument to operational status.This issue did not impact patient diagnosis or treatment and no user or patient was harmed or injured.The complaint sample was not requested to be returned because the complaint was confirmed through other elements of the investigation.Review of the device history record (dhr) review confirmed that the instrument met all the manufacturing specifications prior to release.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿ FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19192684
Report Number2916837-2024-00028
Device Sequence Number8473828
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)220701
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer04/19/2024
09/23/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/27/2024
09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown